MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf02206672

Медицинская библиотека · Clinical rheumatology · 1991

A case of arthropathy and hypothyroidism during recombinant alpha-interferon therapy.

Maccari S, Bassi C, Giovannini A G, Plancher A C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Late side effects of alpha-interferon therapy include some autoimmune diseases, such as thyroiditis. We present the case of a patient with severe chronic active hepatitis and hepatitis-C-virus positivity, who during alpha-interferon therapy developed an autoimmune thyroiditis and at the same time arthropathy with some characteristics of rheumatoid arthritis (several articular stations simultaneously affected, involvement of the hand joints and morning stiffness).

Для цитирования: Maccari S, Bassi C, Giovannini A G, Plancher A C. A case of arthropathy and hypothyroidism during recombinant alpha-interferon therapy.. Clinical rheumatology. 1991. DOI: 10.1007/bf02206672.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.